# SDR DHL2004752502

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, FUSELAGE EXTERIOR NR 1 CARGO DOOR SKIN IS DENTED LOWER AFT SIDE.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 52-00-02.  CUT OUT DAMAGED AREA DIM. 1.7500 INCHES X 1INCH AND FABRICATED DOUBLER REPAIR FROM MAT 2024-T3 .050 P.O.NR 900471 DIM. 7.2500 INCH X 6.7500 INCH IAW SRM 52-00-3 FIG. 3.  TREATED AND PRIMED IAW SRM 51-10-2. 3) INSTALLED DOUBLER REPAIR FROM NR 1 CARGO DOOR SKIN IAW SRM 51-30-2.
